# SDR HEER201811165403

- Difficulty date: November 15, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N940PH
- Make and model: Skrsky S92A
- Aircraft serial: 920206
- Aircraft time: 4,942 hours
- Engine: Ge CT78A
- Engine time: 4,942 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Part time: 4,942 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 ENGINE FAILED FOLLOWING A COMPRESSOR STALL.  REPLACED #2 ENGINE DUE TO COMPRESSOR BLADES DAMAGED.
